# SDR EISA20000128

- Difficulty date: August 16, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 61,885 hours, 33,650 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10AD600W
- Condition: Loose
- Location: Nr 3 Engine
- Component: 13th Stage Valve, Boeing
- Component part number: 616530
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON AFTER 10 MINUTES OF FLIGHT ON CLIMBOUT.  PULLED NR 3 THROTTLE BACK AND LIGHT WENT OUT.  WENT THROUGH PROCEDURES AND LIGHT DID NOT COME ON.  CHECKED STRUT AREA FOR LEAKS, REPLACED 1 CLAMP ON 13TH STAGE DUCT PER M/M 36-00, AND LEAK CHECK OK.
